# SDR CA120322007

- Difficulty date: November 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Nut
- Condition: Loose
- Location: Lt Mlg Wheel
- Part time: 11,450 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT OTBD WHEEL RIM FOUND BY THE F/O TO HAVE 9 LOOSE, ABLE TO BE TURNED BY FINGERS, NUTS AND 1 MISSING DUE TO BOLT SHEARED.  THIS ISSUE IS RE-OCCURRING ON THE QANTAS LINK FLEET DESPITE CONTINUED EFFORTS BY THE OPERATOR TO RESOLVE THE ISSUE.  THE WHEEL IN DESCRIPTION: QUESTION HAS BEEN DESPATCHED AS REMOVED TO ACFT MFG IN AN ENDEAVOUR TO RESOLVE THROUGH FURTHER INVESTIGATION THE CONTINUING ISSUE.  THE OPERATOR HAS IMPLIMENTED THROUGH A COMPANY MAINTENANCE TASK CONTINUED MONITORING OF INSTALLED WHEELS TO IDENTIFY LOOSE TIE BOLT NUTS. DESPITE MANY EFFORTS TO CONTACT THE MFG OF THE NUTS, ALL CALLS REMAIN UNANSWERED. THIS SDR REMAINS OPEN UNTIL THE ISSUE RESOLVED.
